# SDR DALA2023070205282

- Difficulty date: June 22, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 23,875 hours, 2,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3508, DURING SERVICE CHECK FOUND EMERGENCY PATHWAY LIGHTS AT 37ABC AND 39ABC INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE FROM TERMINAL END ON EEPMS CABLE AT SEAT 37 C, REPAIRED WIRE. (LP 8985632)
